# SDR UALA2012072404021

- Difficulty date: July 22, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 56,060 hours, 15,702 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Dirty
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L DOOR ARMING LEVER DOES NOT LINE UP W INDICATOR.  CLEANED GIRT BAR AREA CHECKED LINKAGE REPOSITION LANYARD POS CHECKED NORMAL
